Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Fender1987

Member
  • Total Reviews

    0
  • Content Count

    40
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Fender1987

  • Rank
    Junior Member
  1. Is it normal during the course of accutane for certain things in your blood to go up. Like cholesterol and so on. I'm just wondering if that's one of the standard side effects, because my cholesterol has been going up a little bit over the past four months. I just had my last blood work taken today so I hope it's going to come out ok.
  2. I have this totally derealization feeling and I can't tell if it's because of the accutane or just anxiety. I am three months into my course. Do any of you guys have the same effects? Thanks a lot.
  3. You guys are great. Everyone of these posts seem very useful. It also makes me realize how common anxiety really is.
  4. Wow you guys are awesome. Thanks for the advice. Yeah it's not really a serious problem but it kind of just gets in the way. I don't take any medacine for it nor do I see a psychologist. I just deal with it on my own. I just hope accutane won't make it flare up real bad.
  5. I woke up today and had a bad panic attack. I have no idea why either. I thought it was never going to end. I have always had anxiety, but this is giving me anxiety just thinking if the accutane is the problem. How do I settle down when I have these feelings without taking medacine for it? Does accutane give you guys any anxiety or panic attacks? Thanks
  6. As i write this right now my back hurts. It gets better then it gets worse. I think it's a side effect that a lot of people have.
  7. Yeah thats pretty crazy. I wonder if those feelings go away as soon as you stop taking the medicine, or if they linger around for a while. I read that the large amounts of vitamin A take about 2 months to completely get out of your system.
  8. yeah its kind of crazy. I wonder if theres an answer for it. Maybe just ignoring it would do the trick huh?
  9. yeah thats it like a mentally detatched feeling. Like I'm not with everyone else. I still act perfectly normal and think rationally but it worries me because I think that something is wrong. how do you guys just pass it by like its nothing?
  10. I've been on it for two months now. It's not that bad but it's just kind of weird. I think it's gotten better since I first started. Can you guys relate?
  11. I just noticed today about a half hour after taking accutane I get this really dizzy spaced out feeling. I don't really know if it's the medicane but it feels really odd, like my mind is seperated from the world. Anybody feel like this too? Thanks
  12. The inside of my nose hurts and feels like its going to bleed. Chapstick won't do anything because the inside is all crusty and dry making it like a shield to the moisturizer. Any advice would help because this is annoying. Thank You.
  13. I had the same problem and honestly i don't think moisturizers help the redness from accutane. I had taken prednisone with the accutane and I think that seemed to do the trick.
  14. Yeah thats exactly it, I just start to speak my mind when i know thats not what i would normally do. I still think the same way but things just bother me a lot more. lol, thats kinda funny. (Homer) it feels like we have a lot in common, I've read your posts before. Keep in touch.
×